I take ativan for anxiety but right now i’m having to stretch my supply through next friday and i’m running low. Last night i skipped a dose and woke up twitching so badly that i almost dropped my phone and almost spilled my cereal.
Now it’s not as bad since i took one this morning. I hope i can make it to next friday.
What medication are you on? Twitching just from skipping one dose, sounds like a strong drug.
Ativan (lorazepam). I’m supposed to take it three to four times a day but ended up taking more than what i should have. So now i’m at twice a day morning and night. I went 24 hours without taking it.
Oh man, you’re taking too much. Half a lorazepam lasts 12 hours on me. Don’t go 24hours without taking one, Space the dosages by 12 hours, and take less every two days.
Wow your anxiety must be really bad. I’m sorry you had a rough morning.
I was prescribed lorazapam by the VA at first, but you have to get off that stuff eventually it’s a panic drug to use until you get a proper medication regimen. I’d get off that stuff ASAP because it’s is an addictive controlled substance. Be careful on that stuff big guy.
Also, Benzo's increase the risk or mortality by up to 80% in patients with schizophrenia over 5 years.